San Francisco, CA
A 42-year-old male asked:
In midst of cluster immunotherapy. high dosage today and experiencing increased nasal congestion. will taking a decongestant reverse effects?
1 doctor answer • 1 doctor weighed in
Dr. Al Hegabanswered
Allergy and Immunology 42 years experience
Tell your doctor: Decongestant could help, but you want to talk to your doctor about the symptom, you might need an aantihistaminic, a leukotreine inhibitor, and more importantly revising your next dosage in the schedule
Created for people with ongoing healthcare needs but benefits everyone.
2.9k viewsAnswered >2 years ago
Last updated Apr 28, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.